# SDR 049363

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 14,546 hours, 25,611 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67DPS
- Part serial: 114283
- Condition: Failed
- Location: Left
- Part time: 9,114 hours, 12,482 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN CLEARED FOR TAKEOFF ON FLIGHT 9492, THE CREW ADDED POWER FOR TAKEOFF THEY HEARD AN ODD SOUND FROM THE LEFT ENGINE. IT SOUNDED LIKE A MUFFLED SHOTGUN BLAST. THE CREW ABORTED TAKEOFF AND TAXIED BACK TO THE GATE WITH NO FURTHER INCIDENT. THE ITT AND PROP RPM VARIED UP AND DOWN ON THE TAXI IN. ON SHUTDOWN THE LEFT ENGINE MADE A LOUD VACUUM CLEANER SOUND. MAINTENANCE REMOVED AND REPLACED THE ENGINE. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
